MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC TENDON SPACER SWANSON/HUNTER SIZING SET COLOR CODED 3-6MM; Template

WRIGHT MEDICAL TECHNOLOGY INC TENDON SPACER SWANSON/HUNTER SIZING SET COLOR CODED 3-6MM; Template
Catalog Number 24370001
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "informed that the surgeon may have implanted a trial implant from swanson tendon rod consignment tray for a first stage reconstruction.Stryker rep not present at case.Notified of incident on (b)(6), 2026 at 4pm.Directed nurse to notify surgeon of findings.Hospital notified me the following morning (b)(6), 2026 that the surgeon had been made aware that evening.".

Brand Name
TENDON SPACER SWANSON/HUNTER SIZING SET COLOR CODED 3-6MM
Common Device Name
Template
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
Wright Medical Technology Inc
1023 cherry rd
memphis TN 38117
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25101723
Report Number0008031020-2026-00619
Device Sequence Number5079580
Product Code HWT
UDI-Device Identifier00840420188373
UDI-Public00840420188373
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24370001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age56 YR
Patient SexMale